# SDR DALA2021120807583

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 63,574 hours, 20,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS: 1C. CORRECTIVE ACTION: LENS FELL OFF-REINSTALLED LENS-OPS NML. (2042517)
